Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Difficulty swallowing food after tooth removal, coughing, had laryngospasm

hi dear doctor i am a 28 years male from saudi arabia. i started having diffuclty sollowing food when i first had my tooth fillings. this diffuclity incresed with the growth of my wisdom theeth which have ben removed (4 of them) i always have cough and like to clear my throught. i recently had a larygasspasm i am shay to tell any one about my problemm. i had diffcult time during college because i always feel dizy. i am confissing for the first time in more than 12 years, please help me.
Asked On : Wed, 9 May 2012
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Feb 2016
Why are you confused ?
The probable reason looks to be due to an infection traveled to the throat.
The cough and wish to clear to clear the throat may be due to an allergic problem or ill-treated previous throat infection.
It is always wise to go for a second opinion of an ENT Specialist too.
Answered: Thu, 27 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor